# SDR SIMA20131115010

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 25,690 hours, 23,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT FLASHLIGHT HOLDER BROKEN.  R & R COPILOT FLASHLIGHT HOLDER IAW AMM 33-50-16. OPS CHECK GOOD.
